Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling shortness of breath and chest tightness when I walk or stand. Chest x-ray normal. CBC CMP normal. Help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1227 Questions
HELP! Every time I stand and walk juts a little I feel short of breath throat feels tight chest feels tight....... im so anxious ; I never use to be like this !
Lungs always sound clear
chest xray normal
pulse ox 99%
CBC CMP normal

what can I do to help :(
I haven't moved from my couch really in a month because I don't want to feel like this
Posted Wed, 17 Jul 2013 in General Health
Answered by Dr. Vaishalee Punj 12 hours later

Thanks for posting your query on XXXXXXX

It seems that you are experiencing bronchospasm. In a setting of difficulty breathing, it is not safe to take nadolol (a beta-blocker) as it is known to worsen bronchospasm. Check with your physician for other options for POTS. I think alpha-blockers or other class of medicine may work better for you.

You can try bronchodilator inhalers like salbutamol or salmeterol if the above mentioned measure does not work.

Let me know if I can assist you further.

Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor